# SDR USAA2009082592242

- Difficulty date: August 23, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CORROSION ON Z-ANGLE AT FORWARD ENTRY DOOR AT BS 310, S17L.  REPLACED Z-ANGLE AT FORWARD ENTRY DOOR AT BS 310, S17L IAW B737 SRM 51-10-02.
